Percogesic Aspirin Original Coated Tablets 50-Count Bottle 2-Pack

Medtech Products, Inc. - Percogesic has pharmacist recommended ingredients. Active ingredients : acetaminophen, 325mg & Diphenhydramine HCl 12. 5mg. Includes 2 50-Count Bottles. Try original percogesic, percogesic for backache relief or extra strength percogesic for the temporary relief of all of your common aches and pains. Adults and children 12 years and older.

. Use for temporary relief of minor aches and pains due to: headache, premenstrual, fever, flu, backache, colds, toothache, and menstrual cramp. Take 2 caplets every 6 hours while symptoms persist; Drink a full glass of water with each dose.





Original Percogesic enhanced pain relief -Acetaminophen 325 mg, Diphenhydramine 12.5 mg - Fast Acting Coated Caplets, 90 CountPack of 2

Percogesic - Pharmacist recommended. Active ingredients: acetaminophen 325 mg, Diphendyramine HCLl12. 5mg. Percogesic is available in Original, Extra Strength and Backache Relief. Try percogesic for the temporary relief of all of your common aches and pains. Take 2 caplets every 6 hours while symptoms persist; Drink a full glass of water with each dose.

Percogesic provides enhanced pain relief with pharmacist recommended ingredients. Available sizes: 24 count, 50 count, 90 count. Adults and children 12 years and older. Easy-to-swallow coated tablets. Fast Acting.





Percogesic Original Pain Relief | Aspirin Free Fast Acting Relief | 90 Coated Caplets

Percogesic 7004950A - Take 2 caplets every 6 hours while symptoms persist; Drink a full glass of water with each dose. Easy-to-swallow coated tablets. PercogesicĀ® acetaminophenfor enhanced Relief of PainOriginal St Active ingredients: acetaminophen 325 mg, Diphendyramine HCLl12. 5mg. Adults and children 12 years and older. Percogesic fast acting original Strength provides, pharmacist recommended relief for common aches and pain from headaches, prescription-free, arthritis, menstrual cramps and more.

Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription. Pharmacist recommended. Easy-to-swallow coated tablets. Available sizes: 24 count, 50 count, 90 count. Fast Acting. Effective analgesic with enhanced pain relief.

Percogesic Original Pain Relief | Aspirin Free Fast Acting Relief | 90 Coated Caplets - Pharmacist recommended.





Percogesic Aspirin-Free Pain Reliever Tablets-90ct Quantity of 4

MED TECH PRODUCTS - Pharmacist recommended. Fast Acting. Percogesic aspirin-free pain reliever Tablets-90ct Quantity of 4 Active ingredients: acetaminophen 325 mg, Diphendyramine HCLl12. 5mg. Available sizes: 24 count, 50 count, 90 count. Adults and children 12 years and older. Pharmacist recommended. Percogesic aspirin-Free Pain Reliever Tablets-90ct Quantity of 4.

Take 2 caplets every 6 hours while symptoms persist; Drink a full glass of water with each dose. Easy-to-swallow coated tablets. Percogesic fast acting original Strength provides, arthritis, pharmacist recommended relief for common aches and pain from headaches, prescription-free, menstrual cramps and more.

Percogesic Aspirin-Free Pain Reliever Tablets-90ct Quantity of 4 - Pharmacist recommended ingredients, Acetaminophen and Diphenhydramine HCl, provide aspirin-free relief that you can trust without worrying about a prescription. Easy-to-swallow coated tablets. Effective analgesic with enhanced pain relief.